Sur le théorème de M. Egoroff et sur les opérations fonctionnelles linéaires .

Riesz, Frigyes: Sur le théorème de M. Egoroff et sur les opérations fonctionnelles linéaires . In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (1). pp. 18-26. (1923)

[img]
Preview
Cikk, tanulmány, mű
math_001_018-026.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1923
Volume: 1
ISSN: 0324-5462
Page Range: pp. 18-26
Language: French
Related URLs: http://acta.bibl.u-szeged.hu/38552/
Uncontrolled Keywords: Egorov Dmitrij Fedorovič, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2021. May. 31. 15:59
URI: http://acta.bibl.u-szeged.hu/id/eprint/13272

Actions (login required)

View Item View Item